Periodic Solutions of a Piecewise Linear Beam Equation with Damping and Nonconstant Load
MetadataShow full metadata
Using the Lyapunov-Schmidt reduction method, the authors discuss the existence and multiplicity of periodic solutions for a piecewise linear beam equation with damping and nonconstant load when the nonlinearities cross the eigenvalues. The result answers partially an open question possed by Lazer and McKenna .
CitationAn, Y. (2002). Periodic solutions of a piecewise linear beam equation with damping and nonconstant load. Electronic Journal of Differential Equations, 2002(81), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.